# SDR SWAA2015021036463

- Difficulty date: January 13, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 57,221 hours, 33,475 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT LOWER SKIN SURFACE AT ACTUATOR CRACKED.  REPAIRED NR 7 SLAT IAW SRM.
